i have lymphedma i am sore all the time my leg is always itchy i had a reaction to a drug and ened up with lymphedma the swelling won't go down it is itchy all the time i was given a new drug two weeks ago and suddenly i broke out with rash itchy all the timw and i'm brusing really easy please help
Your post indicates you have rash and swelling in one leg only. Is that right? Was the medication you took for local application? Why were you put on a new drug?
If it was something you took by mouth, it will cause a generalized reaction. Antihistamines help to control itching and such reactions. However you must be sure that your problem is due to the medicine you took.
If you are bruising easily it could be due to weak capillaries, low or abnormal platelets, low Vitamin K etc. Swelling in one leg could be due to infection (like if you scratched and infection started through broken epithelium) or filariasis.
I would suggest you consult the doctor who started you on the new medication. I would need some more information to be able to answer your queries better.
Do let me know if there is any thing else. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.